About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 471975, 14 pages
http://dx.doi.org/10.1155/2012/471975
Research Article

Existence and Positivity of Solutions for a Second-Order Boundary Value Problem with Integral Condition

1Laboratory of Advanced Materials, Faculty of Sciences, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria
2Laboratory LASEA, Faculty of Sciences, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria

Received 14 January 2012; Accepted 23 February 2012

Academic Editor: Yuji Liu

Copyright © 2012 Assia Guezane-Lakoud et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Assia Guezane-Lakoud, Hamidane Nacira, and Khaldi Rabah, “Existence and Positivity of Solutions for a Second-Order Boundary Value Problem with Integral Condition,” International Journal of Differential Equations, vol. 2012, Article ID 471975, 14 pages, 2012. doi:10.1155/2012/471975